Pregnacare conception vitamins - anyone else had side effects?

(37 Posts)
ILoveMyCats Sat 09-Feb-13 22:44:15

Hello!

I've been taking the pregnacare supplements for a while, but this is the first cycle ive taken them everyday. Af is nearly two weeks late but I'm defo not pg. I've been dizzy and nauseous and peeing loads. I've read elsewhere that this can be from the vitamins, but wondered if anyone else had experienced this?

you can get folic acid free from the gp on prescription

Skinnywhippet Tue 12-Feb-13 14:39:40

Really? But I have to pay £7 per prescription as I am not exempt from prescription charges. Is it free even if you are not pregnant, just preparing to conceive? I'd rather have it free.

lexib Tue 12-Feb-13 14:43:11

Monetary hijack - so if the cbfm keeps on registering high if it misses ov, is it actually measuring anything?!

ImpatientOne Tue 12-Feb-13 19:22:05

I don't think so lexib sad

I think folic acid works out cheaper over the counter unless you are on free/prepaid prescriptions confused

O I forgot we have free prescriptions over here in NI - sorry!

ImpatientOne Tue 12-Feb-13 20:41:46

That's all right Fairy - post us some over wink

rabbitonthemoon Tue 12-Feb-13 20:47:20

Haven't read whole thread but YES multi vits make me feel shite. The iron in them gives me terrible nausea, especially on an empty stomach. They make my wee a horrible colour, give me rash and heartburn and the runs. I can't take them. I think it is rare to be bothered by them but I have to go on diet. Shock horror, folic acid makes me feel sick too so I am eating the best diet I can and will take folic acid from the day I get a pos pee stick. Two years folic acid seems a bit irrelevant really.

Lol I could set up a secret folic acid supply service

Docbrock Wed 27-Mar-13 09:17:46

Morning all,
I'm new to all this pregnancy/baby stuff...

Took mirena coil out this week and started taking the pregnancy vits (tesco own brand was reasonably priced). Been feeling sick last 2 days and had churning tummy and headaches.
Wondered if it was mirena coming out but had no bleeding or cramps just upper stomach pains with nausea. Thinking now it must be the vits! seems silly that something you take to make you healthier makes you sick sad

Alohomora Wed 27-Mar-13 19:39:12

sad I just got my email from Boots to say I can pick up my order in store - including a bottle of primrose oil capsules, some B6 and two boxes of Seven Seas Trying for a Baby! I hope I am spared by the constipation fairy - I just went off Cerazette, still waiting for my first cycle to appear.

LadyMedea Thu 28-Mar-13 07:10:15

Constipation is likely to be from the rn in the vits as it is notorious for that. But.... You definitely need Ron to ake all that new blood hen you are pregnant!

LadyMedea Thu 28-Mar-13 07:10:33

Sorry iron ... Damn ipad

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now